×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Congnitive | Visual Development | Overall Health

Safrel Aspirin 81 mg (1000 Enteric Coated Tablets) | Adult Low Dose Strength Pain Reliever (NSAID) | Safe Pain Relief for Minor Aches and Pain | Value Pack Generic Bayer Low Dose

For Short Term USE: Potassium Iodide for Kids and Adults - Take the potassium iodide tablets as directed. For adults and childrens over 12 years take 2 tablets (65 mg) daily. For children over 6 months to 12 years, take 1 tablets (32.5m mg) daily.

monthlysubscription

Monthly Subscription Benefits

  • Free-Shipping

    Free
    Shipping

  • Free-Shipping

    30-Day Money Back
    Guarantee

  • Free-Shipping

    Easy
    Cancellation

  • Published Clinical Study

  • Vegan

  • Gluten and Major Allergen Free

  • Made Traceable™

  • USP Verified

  • No Artificial Colorants or Synthetic Fillers

Bring Your Foundational Health Into Focus

Brain Health*

SAFE TO USE: Safrel Adult Low Dose Aspirin Pain Reliever 81mg Strength, is the popular medicine choice that will help either as a pain reliever or fever reducer. Our Low Strength Aspirin 81mg for adults is perfect for helping reduce pain caused by headaches, migraines, work out pains, and menstrual cramps

Bone Health*

ENTERIC COATED ASPIRIN TABLETS: These enteric coated tablets are gluten free and caffeine free for use as an adult low dose aspirin pain reliever tablet. The Safrel Low Dose Baby Aspirin, is enteric coated to make it easy to swallow and ensure the delayed release mechanism

Blood Health*

NSAID PAIN RELIVER: Safrel Aspirin 81 mg Enteric Coated is a nonsteroidal anti-inflammatory drug, which contains 81mg of Aspirin, a low dose to fight and overcome aches and pains as well as a fever reducer. It also relieves headaches, migraines, work out pains and menstrual cramps.
VALUE PACK SAVINGS: Did you know, with Safrel Aspirin 81 mg Enteric Coated Tablets comes in 1000 count value pack can save you significant amount of money with the same active ingredient as Bayer Low Dose Aspirin.

100% SATISFACTION GUARANTEE: Click Buy Now and get this Aspirin pain and fever relief formula to enjoy your day free from pain and fever.

Notice something missing?
We left out Calcium and Vitamin C for a reason.

Read Why Less Is More

We Want You to Ask Questions

Seriously. Our team of nutrition experts and scientists has answers.
Is Essential for Women 18+ USP Verified? What other independent testing do you do?
Is Essential for Women 18+ USP Verified? What other independent testing do you do?
Is Essential for Women 18+ USP Verified? What other independent testing do you do?

Skeptics Speak

Embrace us and become a part of Safrel family today!

Essential Reading

We're committed to evidence-based products and always question the status quo.

5 min read

Our Clinical Trial Results

5 min read

Our Clinical Trial Results

See All Articles

Meet Our In-House Scientists and Expert Council

We work with a lot of exceptional and thoughtful people—like the scientists, nutritionists, and medical doctors on
our Scientific Advisory Board, who help guide our product innovation and clinical research.